Red Spots on my Feet & the bottom of feet arch
I have had this problem for a few years now, and I thought its just a skin reaction to something and it'll go away.. but unfortunately.. Its not going away..
It progressing, these pinhead spots starting spreading on my right foot first.. then it became more, darker.. and it covered more areas in my right foot.. now the same things is starting to happen ( in the very same pattern ) on my left foot.
And right in the center of my foot arch there is a big red patch that looks like alot of those small dots together..
Since the spot has been present for quite some time without any change, the possibilities of dermatitis, stasis dermatitis, venous eczema and lichen simplex chronic needs to be ruled out. Wash the areas several times with fresh water and do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. She can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
Also use mild steroid cream and good quality moisturizers to prevent moisture loss from the skin.
If still the symptoms do not improve then please get a clinical examination done by a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.